RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Abdymanapov, Sarsengali Abdygalievich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:285
Abstract pages:415
Full texts:205
References:21
E-mail:

http://www.mathnet.ru/eng/person41971
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. S. A. Abdymanapov, “Initial-boundary value problems for a class of homogeneous second-order elliptic systems on a plane with a singular point”, CMFD, 29 (2008),  5–10  mathnet  mathscinet; Journal of Mathematical Sciences, 164:4 (2010), 471–477  scopus
2005
2. S. A. Abdymanapov, “О бесконечно малых изгибаниях поверхностей положительной кривизны с точкой уплощения”, Chebyshevskii Sb., 6:3 (2005),  18–33  mathnet  zmath
3. S. A. Abdymanapov, “Об одном классе неоднородных эллиптических систем второго порядка на плоскости с полярной особенностью”, Chebyshevskii Sb., 6:3 (2005),  11–17  mathnet  zmath
1982
4. S. A. Abdymanapov, “Solvability of the first boundary value problem for a differential equation of elliptic type in fractional B-spaces”, Differ. Uravn., 18:3 (1982),  515–520  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020